MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of november 4, 2024, was chosen as a best estimate based on the date of the mesh removal surgery.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events below: e2006 for mesh extrusion, e0506 for vaginal bleeding, e1405 for dyspareunia, e2330 for pain, contributing to decreased ambulation, e2308 for disfigurement.The following imdrf impact codes capture the reportable events below: f23 for the need for suture trimming, f1903 for mesh removal surgery.
 
Event or Problem Description
It was reported that following implantation of the lynx device, the patient experienced multiple injuries, including mesh exposure, vaginal bleeding, dyspareunia, decreased ambulation, the need for catheterization and suture trimming, ultimately requiring mesh removal surgery on (b)(6) 2024.As a result of the mesh, she has suffered significant physical and emotional pain and suffering, financial burdens, and disfigurement, and may require additional surgery and long-term medical care, with continuing physical, mental, and economic harm.
 
Additional Manufacturer Narrative
Block h2: additional information.Blocks a2 (date of birth) and b5 (describe event or problem) have been updated based on the additional information received.Correction: block b3 (date of event) have been updated from (b)(6) 2024 (explant date ) to april 18, 2024.Block b3: the exact event onset date is unknown.The provided event date of april 18, 2024, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events below: e2006 for mesh extrusion.E0506 for vaginal bleeding.E1405 for dyspareunia.E2330 for pain, contributing to decreased ambulation.E2308 for disfigurement.The following imdrf impact codes capture the reportable events below: f23 for the need for suture trimming.F1903 for mesh removal surgery.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient was implanted with a lynx system device during a mid-urethral sling placement and anterior vaginal wall repair to treat stress urinary incontinence (sui) and cystocele.Following a robotic hysterectomy, an examination under anesthesia revealed persistent anterior vaginal laxity due to the cystocele.An anterior vaginal incision was made, and the pubocervical fascia was dissected and plicated using interrupted sutures to restore support.A mid-urethral sling was then placed via two suprapubic stab incisions, passed through the retropubic space, and adjusted to achieve appropriate tension beneath the urethra.Cystoscopy confirmed no injury to the bladder or urethra.Excess vaginal mucosa was excised, and the incision was closed.The patient received a foley catheter and vaginal packing.The procedure was completed without complications, and the patient was transferred to recovery in stable condition.Following the implantation of the device, the patient experienced multiple injuries, including mesh exposure, vaginal bleeding, dyspareunia, decreased ambulation, the need for catheterization and suture trimming, ultimately requiring mesh removal surgery on (b)(6) 2024.As a result of the mesh, she has suffered significant physical and emotional pain and suffering, financial burdens, and disfigurement, and may require additional surgery and long-term medical care, with continuing physical, mental, and economic harm.

Brand Name
LYNX? SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22367202
Report Number2124215-2025-41241
Device Sequence Number8091791
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public(01)08714729718949(17)270129(10)33318685
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068503000
Device Catalogue NumberM0068503000
Device Lot Number0033318685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date11/07/2025
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale